Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A logarithmic derivative lemma in several complex variables and its applications


Author: Bao Qin Li
Journal: Trans. Amer. Math. Soc. 363 (2011), 6257-6267
MSC (2010): Primary 32A22, 32A20, 30D35
Published electronically: June 27, 2011
MathSciNet review: 2833553
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a logarithmic derivative lemma in several complex variables and its applications to meromorphic solutions of partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A22, 32A20, 30D35

Retrieve articles in all journals with MSC (2010): 32A22, 32A20, 30D35


Additional Information

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05226-8
PII: S 0002-9947(2011)05226-8
Received by editor(s): January 8, 2009
Received by editor(s) in revised form: September 23, 2009
Published electronically: June 27, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.